# SDR SWIA2021072159639

- Difficulty date: June 5, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Connector
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD AND AFT  BRACKET CONNECTOR HAS CORROSION      (C-CHECK RO 7/18/2021)    REMOVED AND REPLACED 2EA NEW PAX DOOR BRACKET CONNECTORS FWD AND AFT, P/N 601R31771-1. CRJ-200 SRM 51-42-06 AND CRJ-200 DWG 601R31527 REV Â€ŒAMÂ€?  COMPLIED WITH 51-900-1003-SKY. SEE CONTINUE CARD FOR DETAILS.
